Vincristine induced fever in a child with embryonal rhadbomyosarcoma.
Аннотация
INTRODUCTION
Febrile episodes in oncology is common are mostly of infectious etiology requiring repeated investigations and escalation of antibiotics. But, drug induced fever occur more often than we think in oncological set-up.
CASE REPORT: A 5 year old male child with rhabdomyosarcoma, developed high grade fever spikes following Vincristine monotherapy. Infective etiology work up was negative and the fever responded to corticosteroids.
MANAGEMENT AND OUTCOME: He was treated with corticosteroids as premedication considering vincristine induced fever. The further courses of VCR- monotherapy were uneventful with steroids as premedication.
DISCUSSION: We present the case of vincristine induced fever in a child with embryonal rhabdomyosarcoma. Clinician's should consider drug induced fever at appropriate conditions, to avoid leading to antibiotic resistance.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.